# SDR AALA20060365

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IAD - CREW HEARD LOUD BANG AND REPORTED NUMBER TWO ENGINE COMPRESSOR STALL AT FLIGHT LEVEL 320.  ENGINE AT IDLE WITH ALL PARAMETERS NORMAL.  LANDED IAD WITHOUT INCIDENT.  ENGINE COULD NOT GO ABOVE IDLE POWER.  FOUND METAL IN TAIL PIPE.  REPLACED NUMBER TWO ENGINE ON 9JUN2006 AT IAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
